# SDR CA111030001

- Difficulty date: October 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DECENT, THE RT ENGINE MADE A LOUD NOISE, STARTED TO VIBRATE, AND THEN REVERTED TO MANUAL.  THE CREW SHUTDOWN AND SECURED THE ENGINE BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.  TROUBLESHOOTING IS ON-GOING.
